# SDR CA070914010

- Difficulty date: July 17, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 10078001
- Part serial: F65605
- Condition: Faulty
- Location: Engine
- Part time: 60 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE ENGINE CONTROL FAULT LIGHT ILLUMINATED AND ENGINE POWER WOULD NOT INCREASE TO THROTTLE INPUT. THE TAKEOFF WAS ABORTED. SUBSEQUENT INSPECTION REVEALED A FAULTY FUEL CONTROL UNIT. (TC NR 20070914010)
